On Application of Leray-Schauder Fixed Point and Scheafer’s Lemma in Solution of Duffing’s Equation

Abstract

In this paper, we considered the application of Leray-Schauder fixed point theorem with further augmentations by Scheafer’s Lemma for an integrated mode for investigating apriori-bounds of solutions of Duffing’s Equation. The results obtained showed boundedness of the solution with different apriori-bounds pointing to optimal solution which is continuous, closed, bounded and integrable.  We concluded that the bounded solution of Duffing’s Equation has a cyclic relationship other qualitative properties of solutions such as stability, periodicity and uniform convergence. This has opened the window for further research, using Abstract Implicit function theorem in Banach spaces.

Keywords: Apriori-Bounds, Cauchy –Schwartz’s Inequality, Duffings Equation, Leray-Schauder Fixed Point, Scheafer’s Lemma


Article Review Status: Published

Pages: 25-32 (Download PDF)

Creative Commons Licence
This work by European American Journals is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License